# SDR CA960418009

- Difficulty date: March 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350B
- Engine: Tmeca ARRIEL1B
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: SC5082
- Condition: Leaking
- Location: R/H Servo
- Part time: 3,076 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER A VERY SHORT FLIGHT AND SHUTDOWN, A TURN AROUND CHECK WAS CARRIED OUT AND IT WAS NOTED THAT THE AREAS AROUND THE R/H SERVO WERE WET WITH HYDRAULIC FLUID. AIRCRAFT TOPPED UP WITH 0.5 LITRES OF HYDRAULIC FLUID. SUBSEQUENT RUN UP FOUND NO LEAKAGE. SIMILAR OCCURRENCE ON PREVIOUS OCCASION.
